Abstract：A 52-year-old male patient was given escitalopram 5-mg/d (gradually increased to 15-mg/d), trazodone 100-mg/d, and lorazepam 1-mg/d for depression. Increased salivary secretion occurred 3 days after taking the medicine. After 13 days of taking the medicine, she only took escitalopram and lorazepam due to lack of trazodone. After stopping trazodone for 3 days, the symptoms of increased salivary secretion disappeared. Trazodone 100-mg/d was added again later due to poor sleep and increased salivary secretion relapsed after 2 days of trazodone administration. Considering that the above symptoms were related to trazodone, the doctor ordered him to stop the drug and take escitalopram and lorazepam only. Three days later, the patient′s increased salivary secretion disappeared again. The patient′s depressive symptoms were relieved and increased salivary secretion did not recur at a 2-week follow-up.